MathSciNet Relay Station
MathSciNet bibliographic data
MR267009 (42 #1911) 20.75 (18.00)
Vaseršteĭn, L. N. On the stabilization of the general linear group over a ring. Mat. Sb. (N.S.) 79 (121) 405--424 (Russian); translated as Math. USSR-Sb. 8 1969 383–400.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement